CSpace
Distributed resource allocation over random networks based on stochastic approximation
Yi, Peng; Lei, Jinlong; Hong, Yiguang
2018
Source PublicationSYSTEMS & CONTROL LETTERS
Volume114Pages:44
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33819
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Yi, Peng,Lei, Jinlong,Hong, Yiguang. Distributed resource allocation over random networks based on stochastic approximation[J]. SYSTEMS & CONTROL LETTERS,2018,114:44.
APA Yi, Peng,Lei, Jinlong,&Hong, Yiguang.(2018).Distributed resource allocation over random networks based on stochastic approximation.SYSTEMS & CONTROL LETTERS,114,44.
MLA Yi, Peng,et al."Distributed resource allocation over random networks based on stochastic approximation".SYSTEMS & CONTROL LETTERS 114(2018):44.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yi, Peng]'s Articles
[Lei, Jinlong]'s Articles
[Hong, Yiguang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yi, Peng]'s Articles
[Lei, Jinlong]'s Articles
[Hong, Yiguang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yi, Peng]'s Articles
[Lei, Jinlong]'s Articles
[Hong, Yiguang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.